Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.1111/1467-9868.00272

Type

Journal article

Journal

JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY

Publication Date

2001

Volume

63

Pages

3 - 17

Keywords

Bayesian model averaging, Bayesian piecewise linear regression, local linear regression, multivariate splines, non-linear regression